RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 3, Pages 515–536 (Mi izv998)  

This article is cited in 2 scientific papers (total in 2 papers)

Specific relaxation cycles of systems of Lotka–Volterra type

A. Yu. Kolesov


Abstract: Effective conditions are found under which planar relaxation systems of a certain class have cycles with one $\delta$-like component and another component close to discontinuous. A complete asymptotics of the cycles is constructed and the question on their stability is solved.

Full text: PDF file (990 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:3, 503–523

Bibliographic databases:

UDC: 517.926
MSC: Primary 34C15, 34E25; Secondary 34D15, 92D25
Received: 19.03.1990

Citation: A. Yu. Kolesov, “Specific relaxation cycles of systems of Lotka–Volterra type”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991), 515–536; Math. USSR-Izv., 38:3 (1992), 503–523

Citation in format AMSBIB
\Bibitem{Kol91}
\by A.~Yu.~Kolesov
\paper Specific relaxation cycles of systems of Lotka--Volterra type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 3
\pages 515--536
\mathnet{http://mi.mathnet.ru/izv998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129824}
\zmath{https://zbmath.org/?q=an:0788.34026|0748.34015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..503K}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 3
\pages 503--523
\crossref{https://doi.org/10.1070/IM1992v038n03ABEH002212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JE94100004}


Linking options:
  • http://mi.mathnet.ru/eng/izv998
  • http://mi.mathnet.ru/eng/izv/v55/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Sb. Math., 188:11 (1997), 1571–1586  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The theory of nonclassical relaxation oscillations in singularly perturbed delay systems”, Sb. Math., 205:6 (2014), 781–842  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:253
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020